# SDR YENA2024103101416

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 8,023 hours, 3,046 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / FIXED LE SKIN / SLAT TRACK #6 CUTOUT / CRACK - PERMANENT REPAIR; REFERENCES:/1/ AIRBUS GREO-500-57-41-025 REV C /2/ AVIANOR NON-ROUTINE TASK CARD A49144-1079 /3/ MX-244. DESCRIPTION: DURING CURRENT C1 CHECK (10/2024) ON N3104J (MSN: 55150) @ YMX, DURING INSPECTION PHASE AVIANOR REPORTED TWO CRACK DAMAGES ON THE RH WING FIXED LE SKIN @ THE SLAT TRACK #6 CUTOUT.  SEE REF /2/, NRC, FOR FULL DETAILS. CRACKS DIMENSION ARE AS FOLLOWS: 1.	CRACK #1: L=0.063” 2.	CRACK #2: L=0.056”. AVIANOR EVALUATED THE DAMAGE PER REF /1/, GREO AND FOUND THAT THE CRACK DAMAGE WAS WITHIN LIMITS TO UTILIZE THE METHODS OF THE GREO.  THIS GREO AUTHORIZES THE PERMANENT REPAIR CONSISTING OF A DAMAGE CUT-OUT, NDT INSPECTION (LPI OR HFEC), DOUBLER AND FILLER FABRICATION AND INSTALLATION, REAPPLICATION OF CIC AND FINISH, AERODYNAMIC CHECKS, THEN A CYCLING OF THE SLATS TO ENSURE NO FOULING.  AVIANOR ACCOMPLISHED THIS REPAIR WITHOUT DEVIATION, AS REPORTED ON NRC, REF /2/. EC AC24-1257-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER REF /1/. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/, GREO AND IS CLASSIFIED AS MINOR IAW REF /3/ MX-244 GUIDELINES. **REV 01**REFERENCES: /4/ AIRBUS GREO-500-57-41-025 REV E. EC/TC ARE REVISED TO INCLUDE THE LATEST REVISION OF THE REF /4/ GREO. WORK WAS ACCOMPLISHED AT AVIANOR TO REF /4/.  NO OTHER CHANGES. ***REV 02*** ON 10/21/2024, AVIANOR REACHED OUT TO REPORT THAT THE REPAIR CLASSIFICATION PER THIS EC WAS INACCURATELY CLASSIFIED AS MINOR WHEREAS IT SHOULD BE MAJOR. UPON REVIEW, THIS EC IS BEING REVISED TO CORRECT THE REPAIR CLASSIFICATION TO MAJOR AS THE AFFECTED AREA IS IDENTIFIED AS PSE AS PER A220 ASRP BD500-A-J51-00-00-01AAA-030A-A, TABLE 23, ITEM 24 FIGURE 22. NO OTHER CHANGES EXIST. (E/C: AC24-1257-01)
